Panadol Actifast 10 Tablets / Strip Headache, Paracetamol, Fever


RM5.60

G-Points
Buy and earn 6 Points G-Points

Model Panadol
Item left 223

Sold By Hoe Hon Distributor
Warranty N/A

Weight 0.02 Kg
Shipping
Gvado Standard DeliveryStandard Delivery


Share

Hoe Hon Distributor

VISIT SHOP

Products

1278

Ratings

ASK SELLER

Price Drop Notifications

NOTIFY ME


Product Specifications

Brand                Panadol Actifast


Product Description

PANADOL ACTIFAST

Overview:

Panadol ActiFast caplets contain Paracetamol which relieves pain and fever. The caplets have been specially formulated so that Paracetamol is absorbed into the bloodsteam at least twice as fast* as from ordinary Paracetamol tablets, providing faster pain relief. Like other Panadol products, Panadol ActiFast is gentle on your stomach.


Each caplet contains:

Paracetamol = 500mg


Panadol ActiFast can be used for:

- Fever

- Headache

- Backache

- Neuralgia

- Rheumatic and muscle pains

- Toothache

- Period pains

- Sore throat


Product Detail

- 10 tablets / strip (pack) We sell 10 tablets / strip


Wholesales

- 100s / box (please buy  10 strip if you want whole box)


Made in Ireland

Approved by Drug Control Authority, Ministry of Health Malaysia (MOH).

- Registration Number MAL20033521XZ


MOH Guideline

A – Controlled medicines

X – Over the counter medicines (OTC)

T – Traditional medicines

N – Supplements


YOU MAY ALSO LIKE

FROM THE SAME STORE